# SDR UALA2012030901539

- Difficulty date: March 8, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 52,948 hours, 19,845 cycles
- Engine: Iae V2527A5
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG 2 FUEL USED IS 3500LBS- ENG 1 FUEL USED IS 10400LBS.  7000LB DISCREPANCY.  FUEL USED INDICATION POS. 2 ECAM INDICATION INOP.  INBD CREW REPORTED FUEL FLOW AND QUANTITIES NORMAL.  LWR ECAM FUEL PAGE SHOWED SAME FUEL USAGE ON BOTH ENGS FOR LAST LEG. ACP'D EIS OPS TEST PER AMM FOR DMC2 & DMC3, ALL OK.
